Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 4; Page(s) 141 To 150.
 
Paper: 

ON THE FUZZY DIMENSIONS OF FUZZY VECTOR SPACES

 
 
Author(s):  HUANG C.E., SHI F.G.
 
* 
 
Abstract: 

In this paper, firstly, it is proved that, for a fuzzy vector space, the set of its fuzzy bases defined by Shi and Huang, is equivalent to the family of its bases defined by P. Lubczonok. Secondly, for two fuzzy vector spaces, it is proved that they are isomorphic if and only if they have the same fuzzy dimension, and if their fuzzy dimensions are equal, then their dimensions are the same, however, the converse is not true. Finally, fuzzy dimension of direct sum is considered, for a finite number of fuzzy vector spaces and it is proved that fuzzy dimension of their direct sum is equal to the sum of fuzzy dimensions of fuzzy vector spaces.

 
Keyword(s): FUZZY VECTOR SPACE, FUZZY BASIS, FUZZY DIMENSION, DIRECT SUM
 
 
References: 
    exDatabase 'admin_Host353' cannot be opened. It is in the middle of a restore.
 
Click to Cite.
APA: Copy

HUANG, C., & SHI, F. (2012). ON THE FUZZY DIMENSIONS OF FUZZY VECTOR SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(4), 141-150. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273693



Vancouver: Copy

HUANG C.E., SHI F.G.. ON THE FUZZY DIMENSIONS OF FUZZY VECTOR SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021May06];9(4):141-150. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273693



IEEE: Copy

HUANG, C., SHI, F., 2012. ON THE FUZZY DIMENSIONS OF FUZZY VECTOR SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(4), pp.141-150. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273693.



 
 
Yearly Visit 60
 
Latest on Blog
Enter SID Blog